MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 2 L TINBN COATED

MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 2 L TINBN COATED
Model Number 02.07.2802L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to a loose tibia and the cause is unknown.At about 1 year and 3 months post primary the surgeon revised all components.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 1 april 2025: lot 2303036: (b)(4) items manufactured and released on 13-sep-2023.Expiration date: 2028-08-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
GMK TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 2 L TINBN COATED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21899447
Report Number3005180920-2025-00318
Device Sequence Number4221867
Product Code JWH
UDI-Device Identifier07630030821783
UDI-Public07630030821783
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.2802L
Device Lot Number2303036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight73 KG
Patient RaceWhite